# SDR NWAA072576729

- Difficulty date: July 18, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Aircraft time: 94,818 hours, 21,623 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK, FOUND CRACKS IN FRAME WEB AND TENSION TIE FORWARD CHANNEL FASTENER HOLES AT BS 820.  REPAIRED PER EA 67-209727.
